IJPAM: Volume 100, No. 2 (2015)
FOR SEMILINEAR ELLIPTIC CONTROL PROBLEM
OF INFINITE ORDER
Department of Mathematics
Faculty of Science
Al-Azhar University (Girls Branch)
Nasr City, Cairo, EGYPT
Abstract. In this paper, we find the necessary conditions for optimality in distributed control problem for semilinear elliptic control problem Governed by elliptic operator of infinite order with finite dimension.
First order and second order sufficient optimality condition are obtained for this control problem using theorems in .
Received: May 21, 2014
AMS Subject Classification: 35K20, 49K20, 93C20, 49J20
Key Words and Phrases: optimal control, elliptic equations, second-order necessary optimality condition, infinite order, semilinear elliptic equations
Download paper from here.
DOI: 10.12732/ijpam.v100i2.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 169 -